MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13FR, 15CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13FR, 15CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 50-101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.During the procedure, the clottriever sheath, 13 fr.(ct sheath) was removed from the patient to flush the device and then was reintroduced into the patient.After reinsertion, the ct sheath was pulled back a few centimeters and the hemostasis valve separated from the sheath shaft.Wire access was still maintained.The physician performed a larger skin nick and the sheath shaft was able to be successfully removed from the patient's vasculature using hemostats.The sheath shaft and funnel remained intact.The procedure was resumed without further incident.
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference number: (b)(6).
 
Additional Manufacturer Narrative
The clottriever sheath was returned to the manufacturer and evaluated.Visual examination found that the clottriever sheath shaft was separated from the hemostasis valve only attached by a wire.The cause of the clottriever sheath shaft separation was most likely due to procedural factors such as excessive manipulation during use.Application of excessive force used to advance/retract the device against resistance.Excessive force can cause damage to the sheath and in this case is undetermined as to the exact reason why but can be related to patient anatomy and/or tortuous insertion pathway.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.There was no patient harm; however, the information reasonably suggest that the device has malfunctioned and that if this malfunction were to recur it may cause or contribute to a death or serious injury.Per the clottriever sheath instructions for use (iu-01098_rev.B_2025-08-07), "warnings: avoid using excessive force to advance or retract the clottriever sheath and dilator against resistance.If excessive resistance is encountered, remove the device.Excessive force against resistance may result in damage to the clottriever sheath and dilator and/or vessel." manufacturer reference number is (b)(4).
 
Event or Problem Description

Brand Name
CLOTTRIEVER SHEATH, 13FR, 15CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24507757
Report Number3020347218-2026-00017
Device Sequence Number10416207
Product Code QEW
UDI-Device Identifier00850291007109
UDI-Public(01)00850291007109(17)270611(10)25060057
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K233815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-101
Device Catalogue Number50-101
Device Lot Number25060057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale